# SDR MEJA9502005

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3108X
- Make and model: Swrngn SA227AC
- Aircraft serial: AC517
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Splice
- Part number: 2743057005
- Condition: Cracked
- Location: Horiz Stab
- Part time: 18,643 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE HORIZONTAL STABILIZER SPAR SPLICE STRAP CRACKED.  REMOVED AND REPLACED STRAP IN ACCORDANCE WITH FAIRCHILD AIRCRAFT INCORPORATED APPROVED REPAIR PROCEDURE (ARP) 55-10-9320 REV A.  PERFORMED OPERATIONAL CHECK OF THE STABILIZER.  NO DEFECTS NOTED.  PERFORMED FUNCTIONAL CHECK FLIGHT.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
